# SDR UIEA2021062601423

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 83,192 hours
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT( PERFORMED APU BITE PROCEDURE ON APU CONTROL UNIT. NO FAULT MESSAGES NOTED IAW AMM 49-11-00-502-002. VERIFIED APU FAULT LIGHT DID NOT ILLUMINATE, NO DEFECTS NOTED AT THIS TIME. OPS CHECKED GOOD.   )
